# SDR AUS20040093

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR WOULD NOT EXTEND.  CIRCUIT BREAKER (60AMP)FOUND TRIPPED.  CB RESET AND RETRACTION TESTS CARRIED OUT WITH NO REOCCURANCE.
